# SDR SWI202409160809

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR STRUCTURE BETWEEN FS319.70 TO FS349.00 STGR20R HAS CORROSION IN MULTIPLE LOCATIONS AS MARKED     (C-CHECK RO 9/15/2024)    REPLACED INTERCOSTAL 20R AT FS 319.00 TO FS 349.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SM 51-42-21-001-001-A01 AND DWG # SH670-31950 REV Y. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
